MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262500
Medical Device Problem Codes Device Displays Incorrect Message (2591); Human-Device Interface Problem (2949); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled post sedation.A soloist? single needle electrode was selected for use in a radio frequency ablation procedure in an osteoid osteoma with benign tumor.The patient was under general anesthesia.After obtaining access and deploying the device, an attempt was made to start ablation, but the generator showed an error 2.Troubleshooting was attempted, but the error 2 displayed continuously, so the procedure was cancelled.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to boston scientific.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the lot # is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the procedure was cancelled post sedation.A soloist? single needle electrode was selected for use in a radio frequency ablation procedure in an osteoid osteoma with benign tumor.The patient was under general anesthesia.After obtaining access and deploying the device, an attempt was made to start ablation, but the generator showed an error 2.Troubleshooting was attempted, but the error 2 displayed continuously, so the procedure was cancelled.There were no patient complications as a result of this event.Additional information reported that the needle electrode was able to be placed at the desired location and all protocols were followed, but it was unable to reach the maximum impedance.The impedance calculator was floating around 35-45 during all three placements of 15 minutes.

Brand Name
SOLOIST?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key23266147
Report Number2124215-2025-71394
Device Sequence Number13298498
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public(01)08714729122487(17)271011(10)35072109
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262500
Device Catalogue NumberM001262500
Device Lot Number0035072109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer12/04/2025
01/22/2026
06/04/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date12/05/2025
01/23/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale